Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Ott01]  Two-variable first-order logic over ordered domains

Otto2001 (Article)
Author(s)Otto, Martin
Title« Two-variable first-order logic over ordered domains »
JournalJournal of Symbolic Logic
Volume66
Page(s)685-702
Year2001

BibTeX code
@article{Otto2001,
  volume = 66,
  author = {Otto, Martin},
  year = 2001,
  pages = {685-702},
  journal = {Journal of Symbolic Logic},
  title = {Two-variable first-order logic over ordered domains},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!